# SDR ASAA2021112436741

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,978 hours, 16,790 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD2802729
- Condition: Damaged
- Location: #1 Engine
- Part time: 51,969 hours, 15,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE #22 ON #1 ENGINE HAS DAMAGE IN CRITICAL AREA J. GROUNDED - YES. REMOVED DAMAGE FAN BLADES #22 AND OPPOSITE FAN BLADE PAIR #10 REF B737-800 AMM 72-21-02-000-802-F00. ACCOMPLISHED CFM BLAMAP V 3.0 BLADES MAPPING. NY 38359 11/25/2021. INSTALLED NEW SERVICEABLE PAIR OF FAN BLADES ON #1 ENGINE REF T/C # 78472010.
